Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 71, NWS Austin/San Antonio, TX

September 8, 20105 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 8, 2010, 1:18 AM CDT for 5 counties in Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2010, 1:18 AM CDT (06:18 UTC)
Expired
Sep 8, 2010, 7:15 AM CDT
In force
6 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties DeWitt County, TX, Fayette County, TX, Gonzales County, TX, Lavaca County, TX, Lee County, TX

The radar

The Austin/San Antonio radar (KEWX), 115 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2010-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3362 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2010-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3362 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WGUS54 KEWX 080618
FFWEWX
TXC123-149-177-285-287-081015-
/O.NEW.KEWX.FF.W.0071.100908T0618Z-100908T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
118 AM CDT WED SEP 8 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN DEWITT COUNTY...
  FAYETTE COUNTY...
  NORTHEASTERN GONZALES COUNTY...
  LAVACA COUNTY...
  SOUTH CENTRAL LEE COUNTY...

* UNTIL 515 AM CDT.

* AT 106 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM
  NUMEROUS THUNDERSTORMS THAT WERE TRAINING OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUBLIME...
  SCHULENBURG...ROUND TOP...MULDOON...MOULTON...LA GRANGE...
  HALLETTSVILLE...FLATONIA...FAYETTEVILLE AND CISTERN.

HEAVY RAINFALL RATES OF 1 TO 3 INCHES PER HOUR WILL COMPOUND WITH 
PREVIOUSLY RECEIVED HEAVY RAINFALL ON TUESDAY...TO PRODUCE 
SIGNIFICANT AND LIFE THREATENING FLASH FLOODING OVERNIGHT. SOME OF 
THESE THUNDERSTORM CLUSTERS ARE PRODUCING RAINFALL AMOUNTS OF 3 TO 7 
INCHES OVER 3-HOUR PERIOD. OVERNIGHT TRAVEL IS DISCOURAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

&&

LAT...LON 2907 9691 2910 9698 2897 9717 2978 9727
      3005 9704 3017 9679 3017 9669 3011 9663
      3007 9663 2995 9657 2967 9685 2963 9686
      2959 9683 2956 9676 2934 9657

$$
2 follow-up statements
706 
WGUS74 KEWX 080759
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 AM CDT WED SEP 8 2010

TXC123-149-177-285-287-081015-
/O.CON.KEWX.FF.W.0071.000000T0000Z-100908T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE TX-FAYETTE TX-GONZALES TX-LAVACA TX-DEWITT TX-
259 AM CDT WED SEP 8 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR
NORTHEASTERN DEWITT...LAVACA...NORTHEASTERN GONZALES...FAYETTE AND
SOUTH CENTRAL LEE COUNTIES...

AT 248 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT A NUMEROUS TRAINING THUNDERSTORMS PRODUCING FLASH FLOODING 
OVER THE WARNED AREA. RAINFALL RATES OF 1 TO 3 INCHES PER HOUR FROM 
THE STRONGER STORMS COULD ACCUMULATE TO AS MUCH AS 5 INCHES IN THE 
HALLETTSVILLE AND LA GRANGE AREAS BY 5 AM.

OTHER LOCATIONS IN THE WARNING AREA INCLUDE ROUND TOP... 
MULDOON...FLATONIA...FAYETTEVILLE AND CISTERN.

MANY AREAS ALONG RIVERS AND LARGER STREAMS REMAIN FLOODED FROM 
EARLIER RAINS. OVERNIGHT TRAVEL IS DISCOURAGED...AS MANY ROADWAYS 
WILL BE CUT OFF FROM FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

&&

LAT...LON 2907 9691 2910 9698 2897 9717 2978 9727
      3005 9704 3017 9679 3017 9669 3011 9663
      3007 9663 2995 9657 2967 9685 2963 9686
      2959 9683 2956 9676 2934 9657

$$
691 
WGUS54 KEWX 081002
FFWEWX
TXC123-149-177-285-287-081215-
/O.EXT.KEWX.FF.W.0071.000000T0000Z-100908T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
502 AM CDT WED SEP 8 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN DEWITT COUNTY...
  FAYETTE COUNTY...
  NORTHEASTERN GONZALES COUNTY...
  LAVACA COUNTY...
  SOUTH CENTRAL LEE COUNTY...

* UNTIL 715 AM CDT.

* AT 458 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING 
  FROM THUNDERSTORMS THAT ARE TRAINING ACROSS THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROUND
  TOP...MULDOON...LA GRANGE...FLATONIA...FAYETTEVILLE AND CISTERN.

EXPECT HEAVY RAINFALL RATES OF 1 TO 3 INCHES PER HOUR TO ACCUMULATE 
TO 3-HOUR TOTALS OF 2 TO 5 INCHES BY 7 AM. THESE HEAVY RAINS WILL 
COMBINE WITH ALREADY SATURATED SOILS AND EXISTING RUNOFF TO PRODUCE 
FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

&&

LAT...LON 2907 9691 2910 9698 2897 9717 2978 9727
      3005 9704 3017 9679 3017 9669 3011 9663
      3007 9663 2995 9657 2967 9685 2963 9686
      2959 9683 2956 9676 2934 9657

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 11:57 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Sep 7, 11:57 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 PM CDT TUE SEP 7 2010

.AVIATION...
SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT TERMINALS ALONG THE
I 35 CORRIDOR AS TROPICAL MOISTURE PUSHES NORTHWARD FROM THE GULF
WHILE INTERACTING WITH OUTER BANDS OF FORMER TROPICAL STORM HERMINE. THIS
ACTIVITY IS EXPECTED TO PERSIST THROUGH THE OVERNIGHT HOURS AND
CONTINUING AT LEAST THROUGH MID MORNING ON WEDNESDAY. HOWEVER...A
SECOND ROUND OF HEAVY SHOWERS AND THUNDERSTORMS ARE POSSIBLE
DURING THE AFTERNOON HOURS ALONG AND EAST OF I 35.

TAF/LAMP...GFS LAMP AND NAM MOS AGREE ON IFR CONDITIONS FROM ABOUT
06Z THROUGH 10Z AND MVFR CONDITIONS FOR THE REST OF THE MORNING
AND PART OF THE AFTERNOON. VFR CONDITIONS ARE EXPECTED TO COME
BACK TO THE AREA AROUND 21Z/22Z AND GOING BACK TO MVFR AT ABOUT
02Z ON THURSDAY. WINDS SOUTHEAST AT 10 TO 15 KNOTS.

&&

.PREV DISCUSSION... /ISSUED 827 PM CDT TUE SEP 7 2010/

UPDATE...
TROPICAL DEPRESSION HERMINE LOCATED NEAR BRADY IS MOVING
NORTH...NORTHWEST AT 20 MPH.  RAIN BANDS WITH SHOWERS AND
SCATTERED THUNDERSTORMS CONTINUE NEAR AND EAST OF A
BURNET TO PLEASANTON LINE...WITH THE HEAVIEST RAIN AND
THUNDERSTORMS FROM NEAR BURNET TO GEORGETOWN AND AUSTIN...
AND THEN EXTENDING SOUTH AND SOUTHWEST TO NEAR SAN MARCOS
AND NEW BRAUNFELS. EXPECT THESE TRENDS TO CONTINUE FOR THE
NEXT FEW HOURS. AFTER MIDNIGHT TONIGHT...WARM ADVECTION FROM
THE SOUTH WILL CONTINUE IN WAKE OF HERMINE AND PROVIDE ENOUGH
INSTABILITY TO ALLOW RAIN WITH SHOWERS AND SCATTERED THUNDERSTORMS
TO CONTINUE. LOCALLY HEAVY RAIN IS POSSIBLE. AS A RESULT WILL
CONTINUE THE FLASH FLOOD WATCH FOR SOUTH CENTRAL TEXAS AND THE
HILL COUNTRY THROUGH NOON ON WEDNESDAY.

RAIN CHANCES ARE EXPECTED TO CONTINUE IN THE DAY ON
WEDNESDAY...AS DAYTIME HEATING AND MARGINAL INSTABILITY
WILL FAVOR SHOWERS AND SCATTERED THUNDERSTORMS TO CONTINUE.
AS HERMINE CONTINUES TO MOVE NORTH AND THE 500 HPA TROF
IS OVER THE SW U.S...WITH THE RIDGE ALOFT EAST OF SOUTH CENTRAL
TEXAS...A WEAKNESS IN THE HEIGHT FIELD WILL CONTINUE.
BY THURSDAY SLIGHTLY MORE STABLE CONDITIONS ARE FORECAST TO
DEVELOP...HOWEVER A COMPOSITE OF SOLUTIONS SHOWS A WEAKENED HEIGHT
FIELD CONTINUING OVER SOUTH CENTRAL TEXAS AS A PROGRESSIVE 500 HPA
TROF MOVES ACROSS THE ROCKIES... PROVIDING MODERATE SOUTH TO
SOUTHEAST WINDS. WITH DAYTIME HEATING IN THIS ENVIRONMENT...WIDELY
SCATTERED SHOWERS ARE POSSIBLE THURSDAY. ON FRIDAY THE PROGRESSIVE
500 HPA TROF WILL MOVE NORTH OF SOUTH CENTRAL TEXAS...WITH THE
SUBTROPICAL HIGH BEGINNING TO BUILD OVER THE AREA. THIS TREND WILL
CONTINUE OVER THE WEEKEND WITH THE SUBTROPICAL HIGH OVER SOUTH
CENTRAL TEXAS AND A SLIGHT WEAKNESS IN THE HEIGHT FIELD NORTHEAST
OF THE AREA. WITH THIS TYPE OF SEPTEMBER WEATHER PATTERN...ISOLATED
SHOWERS ARE POSSIBLE OVER THE EASTERN EDGE OF SOUTH CENTRAL TEXAS
FRIDAY THROUGH SUNDAY...ASSOCIATED WITH MAINLY DAYTIME OR
AFTERNOON SEA BREEZE SHOWERS.

PREV DISCUSSION... /ISSUED 653 PM CDT TUE SEP 7 2010/

AVIATION...
OUTER BANDS FROM HERMINE WILL CONTINUE TO PRODUCE MODERATE TO
HEAVY SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE I 35 CORRIDOR TONIGHT.
ISOLATED TORNADOES ARE POSSIBLE AS WELL MAINLY OVER THE MOST
EASTERN COUNTIES. THE SYSTEM IS FORECAST TO CONTINUE MOVING
NORTHWARD TONIGHT AND TURN TOWARDS THE NORTH NORTHEAST OVERNIGHT
AND WEDNESDAY. MVFR CONDITIONS ARE EXPECTED ACROSS ALL LOCAL SITES
WITH THE EXCEPTION OF DRT FOR THE NEXT 3 TO 5 HOURS.
AFTERWARD...IFR CONDITIONS ARE FORECAST TO PREVAIL AS CIGS GO
BELOW 1000 FEET OVERNIGHT MAINLY ACROSS THE I 35 CORRIDOR.

LIGHT TO MODERATE SHOWERS WILL PERSIST TONIGHT THROUGH WEDNESDAY
MORNING. WEATHER CONDITIONS TO IMPROVE ABOUT 17Z/18Z AND BACK TO
VFR/MVFR CONDITIONS FOR THE MOST AREAS. WINDS SOUTHEAST AT 10 TO
20 MPH WITH HIGHER GUSTS DURING SHOWERS OR THUNDERSTORMS.

PREV DISCUSSION... /ISSUED 351 PM CDT TUE SEP 7 2010/

DISCUSSION...
TROPICAL STORM HERMINE..NOW IN THE EASTERN HILL COUNTRY WILL
CONTINUE TO MOVE NORTH NORTHWEST INTO CENTRAL TEXAS THIS EVENING.
THE STORM WILL LEAVE A WIDE OPEN GULF AND DEEP TROPICAL MOISTURE IN
ITS WAKE..RESULTING IN CONTINUED DEVELOPMENT OF TROPICAL SHOWERS
AND ISOLATED THUNDERSTORMS. A FLASH FLOOD WATCH WILL CONTINUE
THROUGH NOON TOMORROW AS LOCALIZED HEAVY RAINS ARE A POSSIBILITY..
ALTHOUGH THE AMOUNT OF HEAVY RAINS ASSOCIATED WITH TODAY'S
TROPICAL BANDS ARE NOT EXPECTED TONIGHT AND WEDNESDAY.
AN ADDITIONAL 2 TO 4 INCHES (LOCALLY HIGHER AMOUNTS TO 6 INCHES)
MAY BE EXPECTED ALONG AND JUST EAST OF THE CENTER'S TRACK AS WELL
AS ALONG THE ONSHORE RAIN BANDS OVER EASTERN SECTIONS OF THE CWA
THROUGH NOON TOMORROW. BY THURSDAY AFTERNOON..PRECIPITABLE WATER
VALUES FALL BELOW 2 INCHES OVER ALL BUT THE EXTREME EASTERN
PORTIONS WHILE A BROAD HIGH PRESSURE AREA ALOFT SETTLES OVER THE
AREA. WITH READINGS EXPECTED TO WARM INTO THE 90S..AFTERNOON
HEATING WILL STILL HELP TO DEVELOP SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS THURSDAY. AS RIDGING ALOFT CONTINUES TO BUILD
FRIDAY..RAIN CHANCES WILL DIMINISH. THE RIDGE WILL HANG STRONG
THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. OTHER THAN A FEW
SEA-BREEZE TYPE SHOWERS AND THUNDERSTORMS..LITTLE RAIN IS
EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              75  88  77  93  78 /  90  60  20  20  10
AUSTIN BERGSTROM INTL AIRPORT  75  88  77  93  77 /  90  60  20  30  10
NEW BRAUNFELS MUNI AIRPORT     76  88  77  93  77 /  90  60  20  20  10
BURNET MUNI AIRPORT            72  87  75  91  76 /  90  60  20  20  10
DEL RIO INTL AIRPORT           73  91  77  94  77 /  50  20  20  10  10
GEORGETOWN MUNI AIRPORT        75  88  76  93  77 /  90  60  30  20  10
HONDO MUNI AIRPORT             76  88  77  93  76 /  80  50  20  20  10
SAN MARCOS MUNI AIRPORT        76  88  76  93  77 /  90  60  20  20  10
LA GRANGE - FAYETTE REGIONAL   76  89  77  92  79 /  90  60  30  30  20
SAN ANTONIO INTL AIRPORT       76  88  78  92  78 /  80  60  20  20  10
STINSON MUNI AIRPORT           76  88  78  93  78 /  80  60  20  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

11/17
Hazardous weather outlook, Sep 7, 7:57 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
757 PM CDT TUE SEP 7 2010

TXZ171>173-183>194-202>209-217>225-228-090100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
757 PM CDT TUE SEP 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...REST OF TONIGHT...
REMNANTS OF FORMER TROPICAL STORM HERMINE TO AFFECT MOST OF THE
I 35 CORRIDOR THIS EVENING AS OUTER BANDS FROM THE TROPICAL
DEPRESSION MOVE NORTHWARD. ISOLATED TORNADOES ARE POSSIBLE AS
THESE BANDS CONTINUE TO PULL TROPICAL MOISTURE FROM THE GULF IN
COMBINATION WITH AN UNSTABLE ATMOSPHERE AND SMALL CIRCULATIONS
WITHIN THE THESE BANDS OF SHOWERS AND THUNDERSTORMS.

FLASH FLOODING OVER URBAN LOCATIONS AS WELL AS SMALL CREEKS AND
RIVERS AND LOW CROSSING AREAS ARE THE BIGGEST CONCERNS FOR THE
REST OF THIS EVENING. EXPECT TWO TO FOUR INCHES OF RAINFALL WITH
ISOLATED HIGHER AMOUNTS WITHIN THE NEXT 10 TO 18 HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THE REMAINS OF HERMINE WILL CONTINUE TO MOVE NORTHWARD INTO CENTRAL
TEXAS ON WEDNESDAY MORNING WITH HEAVY RAINS AND FLOODING STILL
POSSIBLE OVER SOME AREA. RAIN CHANCES WILL DECREASE LATE WEDNESDAY
INTO THURSDAY. RIVER FLOODING WILL STILL BE POSSIBLE FROM RUNOFF
FROM ANY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS REPORTS ARE APPRECIATED...TONIGHT AND WEDNESDAY.

In the hours before

Local storm report, Sep 7, 11:48 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     FLASH FLOOD      1 NNE SAN LEANNA        30.16N  97.81W
09/07/2010                   TRAVIS             TX   CITY OFFICIAL

            10100 DAVID MOORE DRIVE AND SEVERAL OTHER ROADS CLOSED
            AROUND THE AUSTIN METRO AREA DUE TO HIGH WATER

&&

EVENT NUMBER EWX1000480

SBS
Local storm report, Sep 8, 12:20 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1220 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      FLORENCE                30.84N  97.79W
09/07/2010                   WILLIAMSON         TX   LAW ENFORCEMENT

            WATER GETTING INTO HOMES CAUSING EVACUATION OF
            APPROXIMATELY 25 RESIDENTS

&&

EVENT NUMBER EWX1000481

SBS
Local storm report, Sep 8, 12:39 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1239 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      2 S AUSTIN              30.27N 97.75W
09/08/2010                   TRAVIS             TX   COUNTY OFFICIAL

            NORTH LAMAR BETWEEN 9TH AND 12TH STREETS CLOSED DUE TO
            HIGH WATER.

&&

MS
Local storm report, Sep 8, 12:51 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1251 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     FLASH FLOOD      FLORENCE                30.84N 97.79W
09/08/2010                   WILLIAMSON         TX   EMERGENCY MNGR

            SEVERAL HOMES BEING EVACUATED DUE TO HIGH WATER IN
            FLORENCE. ADDITIONAL FLOODING WAS REPORTED IN JOLLYVILLE
            AND LIBERTY HILL.

&&

MS
Local storm report, Sep 8, 12:57 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1257 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     FLASH FLOOD      2 NNW SCHERTZ           29.58N  98.27W
09/08/2010                   GUADALUPE          TX   COCORAHS

            RAINFALL NEAR 1.5 INCHES IN ONE HOUR CAUSING MINOR
            STREET FLOODING

&&

EVENT NUMBER EWX1000482

SBS
Local storm report, Sep 8, 1:11 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
111 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     FLASH FLOOD      4 NNE GEORGETOWN        30.70N 97.67W
09/07/2010                   WILLIAMSON         TX   EMERGENCY MNGR

            GEORGETOWN AIRPORT ROAD CLOSED AT INDIAN MOUND DUE TO
            HIGH WATER.

&&

MS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:07 PM CDTAreal Flood AdvisoryEWXTravis, Williamson113 min
Sep 7, 7:24 PM CDTFlash Flood WarningEWXBastrop, Burnet, Travis, Williamson3 hr
Sep 7, 7:28 PM CDTTornado WarningEWXTravis, Williamson32 min
Sep 7, 7:41 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano, Travis, Williamson109 min
Sep 7, 8:01 PM CDTTornado WarningEWXWilliamson14 min
Sep 7, 8:24 PM CDTAreal Flood AdvisoryEWXBexar, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more3 hr
Sep 7, 8:55 PM CDTFlash Flood WarningEWXBurnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more3 hr
Sep 7, 9:33 PM CDTRiver Flood WarningEWXBexar, Wilson5 hr
Sep 7, 10:00 PM CDTFlash Flood WarningEWXCaldwell, Guadalupe, Wilson2 hr
Sep 7, 10:13 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Travis, Williamson3 hr
Sep 7, 10:54 PM CDTRiver Flood WarningEWXTravis22 hr
Sep 7, 11:16 PM CDTFlash Flood WarningEWXBexar, Blanco, Comal, Guadalupe, Hays, Wilson3 hr
Sep 7, 11:43 PM CDTFlash Flood WarningEWXBurnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more3 hr
Sep 7, 11:54 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina111 min
Sep 8, 12:09 AM CDTRiver Flood WarningEWXWilliamson9 hr
Sep 8, 12:23 AM CDTFlash Flood WarningEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
Sep 8, 1:09 AM CDTFlash Flood WarningEWXBastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more8 hr
Sep 8, 1:13 AM CDTRiver Flood WarningEWXTravis6 hr
Sep 8, 1:13 AM CDTRiver Flood WarningEWXTravis20 hr
Sep 8, 1:37 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more4 hr
Sep 8, 1:55 AM CDTRiver Flood WarningEWXBexar7 hr
Sep 8, 2:29 AM CDTAreal Flood AdvisoryEWXAtascosa, Dimmit, Frio, Medina, Uvalde, Zavala2 hr
Sep 8, 3:02 AM CDTRiver Flood WarningEWXBastrop18 hr
Sep 8, 3:02 AM CDTRiver Flood WarningEWXBastrop, Fayette18 hr
Sep 8, 3:02 AM CDTRiver Flood WarningEWXFayette18 hr
Sep 8, 3:07 AM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee113 min
Sep 8, 4:07 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Burnet, Gillespie, Kendall and 5 more113 min
Sep 8, 4:23 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 1 more112 min
Sep 8, 4:46 AM CDTRiver Flood WarningEWXComal, Guadalupe5 hr
Sep 8, 4:52 AM CDTRiver Flood WarningEWXComal, Guadalupe5 hr
Sep 8, 4:59 AM CDTRiver Flood WarningEWXBexar, Wilson40 hr
Sep 8, 5:18 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more3 hr
Sep 8, 5:48 AM CDTAreal Flood AdvisoryEWXFayette, Lee117 min
Sep 8, 6:01 AM CDTAreal Flood AdvisoryEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 4 more119 min
Sep 8, 6:32 AM CDTFlash Flood WarningEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more2 hr
Sep 8, 7:15 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more2 hr
Sep 8, 8:00 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Frio, Hays and 3 more7 hr
Sep 8, 8:51 AM CDTFlash Flood WarningEWXBandera, Bastrop, Blanco, Burnet, Caldwell, Comal and 10 more5 hr
Sep 8, 9:26 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca2 hr
Sep 8, 10:16 AM CDTRiver Flood WarningEWXBlanco10 hr
Sep 8, 10:40 AM CDTRiver Flood WarningEWXBexar5 hr
Sep 8, 11:33 AM CDTRiver Flood WarningEWXBexar21 hr
Sep 8, 11:55 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Lavaca3 hr
Sep 8, 1:26 PM CDTRiver Flood WarningEWXBexar8 hr
Sep 8, 1:47 PM CDTFlash Flood WarningEWXBlanco, Burnet, Comal, Hays, Travis, Williamson118 min
Sep 8, 3:02 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca3 hr
Sep 8, 5:04 PM CDTAreal Flood AdvisoryEWXBexar, Blanco, Burnet, Comal, Guadalupe, Hays and 3 more116 min
Sep 8, 5:36 PM CDTFlash Flood WarningEWXHays, Travis114 min
Sep 8, 5:44 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Hays2 hr
Sep 8, 5:53 PM CDTRiver Flood WarningEWXKarnes4 hr
Sep 8, 5:53 PM CDTRiver Flood WarningEWXKarnes40 hr
Sep 8, 6:11 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina94 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.